# SDR AALA201909259027

- Difficulty date: September 16, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 16,802 hours, 8,002 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ELEVATOR #2 HINGE HAS EXCESSIVE PLAY / WEAR ON THE LEFT HAND HORIZONTAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-16-42.
